Algebraic polynomials with non-identical random coefficients

K Farahmand, A Nezakati

    Research output: Contribution to journalArticlepeer-review

    8 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)275-283
    JournalProceedings of the American Mathematical Society
    Volume133
    Issue number1
    DOIs
    Publication statusPublished - 26 Jul 2004

    Bibliographical note

    Other Details
    ------------------------------------
    Most work on detecting the mathematical behaviour of algebraic polynomials with random coefficients is for the case of identical distribution. It is known that graphs representing the polynomial oscillate more if the coefficients are non-identical with the largest variance towards the middle term of the polynomial. For the first time we present the conjecture that in general if the variances of coefficients are peaked around the middle, the expected number of oscillations is significantly higher compared to the identical case. The result will also give direction to development of other types of polynomials.

    Cite this